Diophantine inequality with four squares and one $k$th power of primes
J. Korean Math. Soc. 2019 Vol. 56, No. 4, 985-1000
Published online July 1, 2019
Li Zhu
Tongji University
Abstract : Let $k$ be an integer with $k\geq 3$. Define $h(k)=\left[{\frac{k+1}{2}}\right]$, $\sigma(k)=\min\left(2^{h(k)-1},\,{\frac{1}{2}}h(k)(h(k)+1)\right)$. Suppose that $\lambda_1,\ldots,\lambda_5$ are non-zero real numbers, not all of the same sign, satisfying that $\frac{\lambda_1}{\lambda_2}$ is irrational. Then for any given real number $\eta$ and $\varepsilon>0$, the inequality \begin{align*} |\lambda_1p^2_1+\lambda_2p_2^2+\lambda_3p_3^2+\lambda_4p_4^2+\lambda_5p_5^k+\eta|<(\max_{1\leq j\leq 5} p_j)^{-\frac{3}{20\sigma(k)}+\varepsilon } \end{align*} has infinitely many solutions in prime variables $p_1,\ldots,p_5$. This gives an improvement of the recent results.
Keywords : prime, Davenport-Heilbronn method, sieve theory
MSC numbers : 11P32, 11P55
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd